关注
Lambrechts Pascal
Lambrechts Pascal
在 uclouvain.be 的电子邮件经过验证
标题
引用次数
引用次数
年份
Formality of the little 𝑁-disks operad
P Lambrechts, I Volić
American Mathematical Society 230 (1079), 2014
1602014
The rational homology of spaces of long knots in codimension> 2
P Lambrechts, V Turchin, I Volić
Geometry & Topology 14 (4), 2151-2187, 2010
822010
Poincaré duality and commutative differential graded algebras
P Lambrechts, D Stanley
Annales scientifiques de l'École Normale Supérieure 41 (4), 497-511, 2008
762008
Real homotopy theory of semi-algebraic sets
R Hardt, P Lambrechts, V Turchin, I Volić
Algebraic & Geometric Topology 11 (5), 2477-2545, 2011
622011
Calculus of functors, operad formality, and rational homology of embedding spaces
G Arone, P Lambrechts, I Volić
512007
The rational homotopy type of configuration spaces of two points
P Lambrechts, D Stanley
Annales de l'institut Fourier 54 (4), 1029-1052, 2004
452004
Homotopy graph-complex for configuration and knot spaces
P Lambrechts, V Turchin
Transactions of the American Mathematical Society 361 (1), 207-222, 2009
362009
Coformality and the rational homotopy groups of spaces of long knots
G Arone, P Lambrechts, V Tourtchine, I Volic
arXiv preprint math/0701350, 2007
352007
The Betti numbers of the free loop space of a connected sum
P Lambrechts
Journal of the London Mathematical Society 64 (1), 205-228, 2001
292001
A remarkable DGmodule model for configuration spaces
P Lambrechts, D Stanley
Algebraic & Geometric Topology 8 (2), 1191-1222, 2008
272008
Algebraic models of Poincaré embeddings
P Lambrechts, D Stanley
Algebraic & Geometric Topology 5 (1), 135-182, 2005
192005
Associahedron, cyclohedron and permutohedron as compactifications of configuration spaces
P Lambrechts, V Turchin, I Volić
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (2), 303-332, 2010
172010
Configuration spaces of manifolds with boundary
R Campos, N Idrissi, P Lambrechts, T Willwacher
arXiv preprint arXiv:1802.00716, 2018
152018
Formality of the Little
P Lambrechts, I Volic
N, 2013
152013
Analytic properties of Poincaré series of spaces
P Lambrechts
Topology 37 (6), 1363-1370, 1998
151998
Embeddings up to homotopy of two-cones in Euclidean space
P Lambrechts, D Stanley, L Vandembroucq
Transactions of the American Mathematical Society 354 (10), 3973-4013, 2002
142002
On the Betti numbers of the free loop space of a coformal space
P Lambrechts
Journal of Pure and Applied Algebra 161 (1-2), 177-192, 2001
102001
Cochain model for thickenings and its application to rational LS-category
P Lambrechts
manuscripta mathematica 103, 143-160, 2000
102000
The rational homology of spaces of long knots in codimension> 2, submitted
P Lambrechts, V Turchin, I Volic
arXiv preprint math.AT/0703649, 0
10
The rational homotopy type of a blow-up in the stable case
P Lambrechts, D Stanley
Geometry & Topology 12 (4), 1921-1993, 2008
92008
系统目前无法执行此操作,请稍后再试。
文章 1–20